MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event summary: a repair service visit took place for the high baseline flow.For the pt6 pressure transducer visual inspection, results showed that the product was intact with no apparent issues.Assembled to universal console and following a warm up time of thirty minutes, the console was tested along with a test catheter and passed the performance test without any issue.During the pt6 verification test, the pt6 was able to be alerted as expected.Pt6 pressure transducer passed the performance test as per specification.The console 106a3 / n6336, has not been returned for investigation and is still in use.The reported issue does not indicate a console manufacturing related defect.In conclusion, the reported triggering of the baseline flow icon issue was not confirmed neither through the data analysis nor through testing.The pt6 pressure transducer passed the performance test as per specification.Console is still in use after the replacement of pt6 with no further issues detected with console.The product issue reported (baseline flow icon) is not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a baseline flow icon was seen at the beginning of a case.The coaxial umbilical cable was replaced without resolution.The flow value was out of tolerance.The electrical umbilical cable and coaxial umbilical cable were disconnected without resolution.The system was rebooted, and a system notice was received indicating that the safety system detected a compromised outer vacuum.Then, the electrical umbilical cable was disconnected and reconnected again, and the system notice resolved.The baseline flow icon was still present, and the flow was out of tolerance.The case was aborted while the patient was under general anesthesia.No patient complications have been reported as a result of this event.A field service visit took place at a later date and the high baseline flow was resolved when the flow meter was zeroed.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8002005
Report Number3002648230-2018-00752
Device Sequence Number1190186
Product Code LPB
UDI-Device Identifier00613994775955
UDI-Public00613994775955
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2013
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;